# SDR SWAA2024052079632

- Difficulty date: April 26, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 2) LH WING; DEFLECTION CONTROL RIB UPPER TAB IS WORN AT BOLT HOLES LOCATIONS WITH EVIDENCE OF CRACKING AT AFT FASTNER; JUST BELOW BOLT.<[01] REMOVED DAMAGE FROM LH WING; DEFLECTION CONTROL RIB UPPER TAB AND REPAIRED PER SRM 57-51-02-2R-4;[02] COMPLETE  AUDIT C/W
